# SDR AALA202305153527

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 69,440 hours, 32,015 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS  SLIDING WINDOW DIFFICULT TO OPEN, APPEARS TO BE BINDING IN TRACK. MAINTENANCE CLEANED AND LUBRICATED THE SLIDNG WINDOW TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
